# SDR UIEA2022051400466

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  CAPTAIN'S  LEFT  AND  RIGHT  LAP  BELTS DAMAGED. REMOVED AND REPLACED CAPT. L & R LAP BELT ASSY PER B767-300 AMM 20-11-00.OPS CHECK GOOD.
